Depression

Question
Posted by: Later | 2017/11/07

Q.

Confused with sexual thoughts

I suffer from all of above+ I took antidepressants+ been on Ayurveda medic for depression and anxiety+ I think and masturbate+ without job since 2 years ;have been a job hopper 5 jobs in 6 years.

Expert's Reply

A.

Depression expert
- 2017/11/09

Hello Later,
I wonder who has been treating you. It would have been best for you to see a proper consultant / specialist psychiatrist for a thorough assessment and diagnosis, and then a discussion of treatment options.  There are various ways to treat depression and anxiety ( which often go together ) including any of a range of antidepressant medications.  Some people find that as an unwelcome side-effect, some of them may cause a reduction in sexual desire and interest, maybe some difficulties in getting an erection. Apparently they did not cause such problems in your experience !
There are various Ayurvedic remedies for anxiety and depression, but again they don't suit everyone who tries them.
It sounds to me, from your description as though you may have too much time on your hands, literally, and that may be contributing to your sense of depression.  Explore the availability of counselling to help your symptoms, and try to get involved in less private activities : try hard to get a job, and also get involved in voluntary work helping others. This is likely to help a lot to feel better.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.